Generalization of coarse-grained models with introduction of three-dimensional space
Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 125 (2011) no. 4, pp. 110-117 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

As a candidate for generalization in the scope of this work we consider any model derived from a system of first order ordinary differential equations for quantities of abstract bulk objects. The main objective of this work is to construct a universal scheme for generalization of such models with introduction of three-dimensional space and regard for migration of objects without switching to partial derivatives.
Keywords: mathematical modeling, ordinary differential equations, model space generalization.
@article{VSGTU_2011_125_4_a13,
     author = {M. N. Nazarov},
     title = {Generalization of coarse-grained models with introduction of three-dimensional space},
     journal = {Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences},
     pages = {110--117},
     year = {2011},
     volume = {125},
     number = {4},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/VSGTU_2011_125_4_a13/}
}
TY  - JOUR
AU  - M. N. Nazarov
TI  - Generalization of coarse-grained models with introduction of three-dimensional space
JO  - Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences
PY  - 2011
SP  - 110
EP  - 117
VL  - 125
IS  - 4
UR  - http://geodesic.mathdoc.fr/item/VSGTU_2011_125_4_a13/
LA  - ru
ID  - VSGTU_2011_125_4_a13
ER  - 
%0 Journal Article
%A M. N. Nazarov
%T Generalization of coarse-grained models with introduction of three-dimensional space
%J Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences
%D 2011
%P 110-117
%V 125
%N 4
%U http://geodesic.mathdoc.fr/item/VSGTU_2011_125_4_a13/
%G ru
%F VSGTU_2011_125_4_a13
M. N. Nazarov. Generalization of coarse-grained models with introduction of three-dimensional space. Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 125 (2011) no. 4, pp. 110-117. http://geodesic.mathdoc.fr/item/VSGTU_2011_125_4_a13/

[1] Kanwal R. P., Generalized Functions: Theory and Technique, Birkhäuser Boston, Massachusetts, 1998, 474 pp. | MR | Zbl

[2] Pontryagin L. S., Ordinary Differential Equations, Nauka, Moscow, 1974, 331 pp.

[3] Tel G., Introduction to Distributed Algorithms, Cambridge University Press, Cambridge – New York, 1994, 546 pp. | MR | Zbl